# SDR REXA2012071601159

- Difficulty date: July 16, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 9432
- Aircraft time: 26,456 hours, 23,544 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING ODOR IN BACK OF CABIN.  NOTED OVERHEAD LIGHT POWER UNIT DIMMER AT 8-9AD FAILED, CAUSING ODOR.  REPLACED POWER UNIT IAW AMM 33-21-04 AND REPLACED OVERHEAD LTS ABOVE 8-11AB PER AMM 33-21-01.  OPS CHECKED GOOD.
